MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE¿ PRECISION¿ SURFACE ELECTRODE KIT; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE¿ PRECISION¿ SURFACE ELECTRODE KIT; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number EN0020-P
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturing ref: 2182269-2023-00048.During a paroxysmal supraventricular tachycardia (psvt) procedure, the ensite dws could not display the electrode image which caused a delay.The dws and amplifier were restarted and reconnected with no resolution.The patches were then replaced which resolved the issue.Additionally, electrodes 7-8 of the catheter did not display as expected in the right atrium.The cable and the pole in the junction box were changed with no resolution.The catheter was replaced and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
  one precision surface electrode kit left leg patch was received for evaluation.No visual anomalies were noted.The patch displayed continuity with no open circuits detected.In addition, the leg patch was able to be validated with no anomalies noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported recognition issue and subsequent delay remains unknown.
 
Additional Manufacturer Narrative
**udi related data quality updates only**.
 
Additional Manufacturer Narrative
**udi related data quality updates only**.
 
Event or Problem Description
Fda request to update device model information.Follow up report required.

Brand Name
ENSITE¿ PRECISION¿ SURFACE ELECTRODE KIT
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key18022614
Report Number3008452825-2023-00492
Device Sequence Number17805098
Product Code DQK
UDI-Device Identifier05415067041715
UDI-Public(01)05415067041715(10)8849713(17)240630
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K201181
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberEN0020-P
Device Catalogue NumberEN0020-P
Device Lot Number8849713
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Supplement Date Received by Manufacturer11/15/2023
Not provided
07/09/2024
07/10/2024
Initial Report FDA Received Date10/27/2023
Supplement Report FDA Received Date11/15/2023
06/19/2024
07/22/2024
07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIVEWIRE¿ EP CATHETER.
Patient SexUnknown